# SDR DALA2025041702984

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: INSPECTION ERA 624310-14AD REV ORIGINAL. REPAIR AT WINDSHIELD FRAMING (MIRROR FITTINGS) REQUIRES FOLLOW ON INSPECTIONS PRIOR TO 58,131 TOTAL FLIGHT CYCLES AND EVERY 4,700 FLIGHT CYCLES THEREAFTER. C/A: ACCOMPLISH INSPECTION AT MIRROR FITTINGS AREA PER ERA 624310- 14AD PRIOR TO 58,131 TOTAL FLIGHT CYCLES AND EVERY 4,700 FLIGHT CYCLES THEREAFTER. ASSOCIATED AA 5311-01226 ADDED FOR AC 3276 ASSOCIATED ER/A 14-624310 ADDED FOR AC 3276. (LP: 0912897)
